Ingredients: Each Chewable Tablet contains 250mg Sodium Alginate, 133.5mg Sodium Hydrogen Carbonate and 80mg Calcium Carbonate as the active ingredients
Dosage: The tablets do not contain sugar or gluten. You can take this medicine if you are pregnant or breastfeeding. Please read the enclosed leaflet before using this product. For oral administration.
- Chew thoroughly before swallowing.
- Adults, including the elderly and children 12 years and over: When symptoms occur take two to four tablets after meals and at bedtime (up to four times a day). Children under 12 years: Should only be taken on medical advice.
Storage and warnings: Do not store above 25°C. Store in the original package. If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking the product. If you have phenylketonuria, note that the product is sweetened with aspartame, a source of phenylalanine. See leaflet for further information. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
Always read the label. If symptoms persist see your healthcare professional. All information presented on these web pages is not meant to diagnose or prescribe. In all health matters for further information or for medical advice please speak to you doctor or pharmacist.